# SDR TSAA20211117017

- Difficulty date: November 15, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 49,543 hours, 54,360 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1000575571 - CRACKED L-ANGLE ON FLOOR STRUCTURE AT FWD WET AREA STA 328, RBL 32, WL 200 REPLACED WITH MADE REPAIR PART FABRICATED AND INSTALLED I.AW B.737-300 SRM REV 125 CH 51-30-01 AND
51-40-02. REFERENCE BOEING DWG 65-45812 ID:0003 REV: LAND PL REV: CR FOR MATERIAL ID AND PART INFORMATION.
